Deaths of elderly individuals wrongly given an extra dose of the vaccine

A 103-year-old woman was erroneously given a fourth dose of the Covid-19 vaccine by a mobile vaccination team, soon after her 3rd shot. The woman, a nursing home resident, was admitted to a hospital on Dec 16 - three days after receiving the extra dose. She had pneumonia and low sodium levels and was subsequently diagnosed as having had a stroke. She died on Jan. 10th, 2022.

------------------

An 88-year-old male, survivor of COVID-19, was given 3rd dose of Moderna Covid Vaccine in error, shortly after the 2nd dose (1st dose was administered 2 months after his COVID-19 infection).  Next morning he was noted to act strange and was found unresponsive less than 2hrs after.  He was hospitalized and intubated. A few days later the family made the decision to remove him from the ventilator. He died on March 16, 2021

------------------

A 93-year-old male fell ill on the day of his vaccination, 3rd dose of Pfizer vaccine. He died 2 days later. Cause of death: vaccine dosage error.

----------------

 A 72-year-old male received the first dose of BNT162B2 on March 3rd, 2021, the second dose of BNT162B2 on March 31, 2021 and the third dose of BNT162B2 on May 17th 2021. Medical history included ongoing autoimmune myasthenia gravis and post-smoking chronic obstructive pulmonary disease (COPD). The patient experienced COVID-19 confirmed by positive PCR test on Aug 2nd, 2021. The main clinical signs were as follows: On Jul 30, 2021, the patient was asthenic. A few days later, there was an increase in asthenia with deterioration of general condition. On August 10, 2021, he experienced dyspnea, cough and breathing difficulties with 90% ambient air saturation. CT scan was suggestive of COVID-19 pneumonia with extensive involvement of the anomalies. He was hospitalized. On Aug. 11, 2021, his oxygenation was at 6l / min, saturation was at 88%. He was moved to intensive care. Immune plasma treatment started. Serology showed antibodies against SARS COv-2. IgG: 8.12. The patient died on August 14th, 2021

----------------

A 70-year-old male received his 1st dose of BNT162B2 on April 21, 2021, 2nd dose on May 5th, 2021 and the 3rd dose on June 2, 2021 (since he was refused a vaccine passport because of shorter interval between the first two doses). Approximately 12 hours after vaccination with this third dose, he developed an acute fever (38.5C), and mental confusion followed by shortness of breath and loss of consciousness. The patient died on the same day he was administered the 3rd dose,  June 2, 2021,  as a result of a lethal heart arrhythmia (asystole). 


REFERENCES

https://www.straitstimes.com/singapore/health/moh-investigating-death-of-103-year-old-woman-who-was-erroneously-given-fourth-covid-19-vaccine-shot

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1155891

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1090417

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1642143

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1449237


Comments

Popular posts from this blog

Study linking excess deaths and SARS-CoV2 vaccinations in Scotland

Breakthrough long COVID in a patient with rheumatoid arthritis

COVID-19 vaccine-associated myositis